# SDR DALA2022060703960

- Difficulty date: May 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 85,813 hours, 15,938 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 1 DOOR SLIDE ARMED LIGHT LENS COVER MISSING AT FWD ATT PANEL, CORRECTIVE ACTION: INSTALLED NEW LIGHT LENS REF B767-400 CMM 25-63-02. OPS CK GOOD (8504729)
